# SDR SWIA200515310

- Difficulty date: July 20, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 22,528 hours, 32,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A SECTION OF EMERGENCY LIGHT STRIP INOPERATIVE.  REPLACED EMERGENCY LIGHT IAW WM 20-21-00.  OPERATIONAL CHECK GOOD.
